# SDR SWIA202053359

- Difficulty date: September 6, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER STGR 20L HAS CORROSION BETWEEN APPROXIMATELY FS 319 AND FS 333.  C-CHECK RO 10/16/2020.  REPLACED STRINGER 20L FROM FS 319.70-FS 333 WITH NEW, REF CRJ-700 SRM AND DWG.  LEAK CHECK GOOD.
